# SDR CALA2022041400967

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 69,723 hours, 25,233 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540rbl54.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 54.60 IS CRACKED. SUPPORT TASK NSA EMX 00104. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 54.60 U354653, 04/11/2022. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00104 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE , AND HANGER N/R 5867252, WORK ACCOMPLISHED BY V905004, INSPECTE NSA EMX N/R 00104 AND HANGER N/R 5867252 FOR WORK ACCOMPLISHED D BY V912634. CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION INSPECTION COMPLETE
